# SDR C2XA07CL057

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 18,865 hours, 17,825 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101005
- Part serial: 0151
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2092 - THE CREW REPORTED A LANDING GEAR AURAL WARNING AT 8,OOO FT.  MAINTENANCE INSPECTED AND REPLACED THE FLAP SELECTOR HANDLE.  OPERATIONAL CHECKS WERE GOOD.
